# SDR UIEA2021060901305

- Difficulty date: June 7, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 90,236 hours, 22,752 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901907
- Part serial: 1704
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT FIRE LOOP1, RT FIRE LOOP 2( REMOVED AND REPLACED RT ENG FIRE LOOP 1 AMM 26-11-02. REMOVED AND REPLACED RT ENG FIRE LOOP 2 DET ELEMENT. OPS NORMAL IAW AMM 26-11-02. )
